Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Hair on face and chin. Help

Hi, I have chronic issue of hairs on face and its growing with age. I am 47 years old, married 16 years ago, dont have children. every week i get face waxing, after two days threading and daily I apply tweezer to remove hairs from chin and sideburns. I have hairs all over the face but hard one at chin and sideburns. My skin is damaging because of treatments. Please help me I will be grateful for early reply
Asked On : Wed, 2 Jan 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

The main reason for hair on lower face in females, is hormonal imbalance. You can go for LASER hair reduction (go for Diode LASER if you are fair skinned, and NdYAG LASER if very dark skinned). LASER will not give you permanent hair reduction if you have an underlying hormonal irregularity, but it will surely help in reducing the number and thickness of hair, and will also slow down the speed of hair growth.

Answered: Thu, 3 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor